# SDR DALA2015122107685

- Difficulty date: December 20, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 34,510 hours, 18,151 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 4C INOPERATIVE.  REPLACED SEAT MOUNTED PIGTAIL EMERGENCY LIGHT AT 4C.
